# SDR DALA2021010400028

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 90 hours, 51 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME SMELL ON TAXI IN AS APU CAME TO SPEED (FILLED OUT AIRCRAFT SMOKE & FUMES QUESTIONAIRE).  RECTIFICATION: C/W AMDS W/C NR 0550-2001.  NO FUEL OR OIL SMELL NOTES FROM EITHER ENGINES OR APU.  NOTED AFT GALLEY PRODUCING FOUL SMELL.  GALLEY HEATER SUSPECTED FAULTY.  C/W NO-GO ODI PREVENTION PROCEDURES FOLLOWED AMDS W/C 0550-2001.
